# SDR DXTA2021042040980

- Difficulty date: April 19, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0213
- Aircraft time: 1,335 hours, 873 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: NAS1160312D
- Condition: Missing
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN DOOR HANDLE WILL NOT MOVE TO LOCK DOORS. REPEAT WRITE UP. UPON FURTHER INVESTIGATION DOOR WAS LOWERED AND HANDLE WAS PULLED , NOTICED BOTTOM 4 BAYONETS MOVE BUT NOT UPPER 2 . AFTER WIGGLING HANDLE BACK AND FORTH UPPER 2 BAYONETTS SEEMED TO DISLODGE AND MOVED FREELY ,WAS ABLE TO CLOSE AND LOCK DOOR NORMALY. FURTHER INVESTIGATION REQUIRED // SIGNOFF // INSTALLED THE BOLT PN: PN: NAS1160-3-12D,ASSEMBLED THE (FORWARD LOWER LATCH/LOCK) LOCKING PIN IN LOCKING MECHANISM, INSTALLED THE STEP AND PANELS AS REQUIRED, COMPLIED WITH OPS CHECK MULTIPLE TIME, OPS CHECK GOOD. ALL WORK ACCOMPLISHED PER CE-680A AMM 52-10-00. NO FURTHER DEFECT NOTED.
